# SDR CA040709003

- Difficulty date: July 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna U206
- Aircraft time: 5,346 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C401
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screw
- Part number: 642335
- Condition: Worn
- Location: Oil Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START, FIRST FLIGHT OF THE DAY, OIL PRESSURE WAS OBSERVED AS BEING TOO HIGH (75 PSI AT IDLE).  SYSTEM BLOCKAGE WAS SUSPECTED, OIL FILTER INSPECTED (CLEAR), OIL DRAINED AND INSPECTED (CLEAR), PRESSURE CHECKED AT OTHER PRESSURE POINTS IAW MFG SERVICE REP. INSTRUCTIONS. (AIRFRAME INDICATOR ACCURACY CONFIRMED.) NIL DEFECT FOUND.  OIL PRESSURE RELIEF VALVE REMOVED, VISUALLY INSPECTED (NIL DEFECTS OBSERVED, REINSTALLED.  ENGINE GROUND RUN, NIL CHANGE IN OIL PRESSURE.  RELIEF VALVE ADJUSTING SCREW TURNED OUTWARD TO STOP. OIL PRESSURE OBSERVED (JUST IN RANGE).  VALVE ASSEMBLY REPLACED WITH SERVICEABLE UNIT, OPERATION NORMAL.
